Skip to content
IJAMS International Journal of Advanced Mathematical Sciences E-ISSN 2307-454X

Some types of fuzzy open sets in fuzzy topological groups

Abstract

The aim of this work is to introduce the definitions and study the concepts of fuzzy open (resp, fuzzy α- open, fuzzy semi- open, fuzzy pre- open, fuzzy regular- open, fuzzy b- open, fuzzy β- open) sets in fuzzy topological groups, and devote to study and discuss some of the basic concepts of some types of fuzzy continuous, fuzzy connected and fuzzy compact spaces in fuzzy topological groups with some theorems and Proposition are proved.

Authors and Affiliations

  • Mohamad Thigeel Hmod College of Education, AL-Mustinsiryah University
  • Munir A. Al-khafaji
  • Taghreed Hur Majeed

About this article

Download PDF

Keywords

  • Fuzzy continuous
  • Fuzzy Compact
  • Fuzzy Connected in Fuzzy Topological Groups.

References

[1] L. A. ZADEH, Fuzzy sets, Inform and Control, 8, 338-353 (1965).

[2] C.L.CHANG, Fuzzy topological spaces, 45, 182-190 (1968).

[3] A. ROSENFELD, Fuzzy groups, Journal of Mathematical Analyses and Applications. 35, 512-517 (1971).

[4] B. HUTTON, Normality in Fuzzy Topological Spaces, Journal of Mathematical Analyses and Applications. 50, 74-79 (1975).

[5] R. LOWEN, Fuzzy Topological Spaces and Fuzzy Compactness, Journal of Mathematical Analyses and Applications. 6, 621-633 (1976).

[6] D.H.FOSTER, Fuzzy topological groups, Journal of Mathematical Analyses and Applications. 67, 549-564 (1979).

[7] P. E. Klodenk, Fuzzy Dynamical Systems, Fuzzy Sets and Systems Vol.7, 275-296 (1982).

[8] G. J. KLIR. And Yuan, B., Fuzzy Set Theory: Foundations and Applications, Prentice Hall PTR, (1997).


How to Cite

Hmod, M. T., A. Al-khafaji, M., & Majeed, T. H. (2015). Some types of fuzzy open sets in fuzzy topological groups. International Journal of Advanced Mathematical Sciences, 3(2), 103-107. https://doi.org/10.14419/ijams.v3i2.5019